Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A nonlinear complementarity problem in mathematical programming in Banach space

Authors: M. S. Bazaraa, J. J. Goode and M. Z. Nashed
Journal: Proc. Amer. Math. Soc. 35 (1972), 165-170
MSC: Primary 47H99; Secondary 90C30
MathSciNet review: 0300163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An existence and uniqueness theorem for the nonlinear complementarity problem over closed convex cones in a reflexive real Banach space is established, using perturbations of solutions of variational inequalities and monotonicity methods.

References [Enhancements On Off] (What's this?)

  • [1] S. Karamardian, The nonlinear complementarity problem with applications. I, II, J. Optimization Theory Appl. 4 (1969), 87-98; 167-181. MR 40 #5261. MR 0252036 (40:5261)
  • [2] T. Kato, Demicontinuity, hemicontinuity and monotonicity, Bull. Amer. Math. Soc. 70 (1964), 548-550; ibid. 73 (1967), 886-889. MR 29 #501; MR 38 #6411. MR 0163198 (29:501)
  • [3] G. J. Minty, On a "monotonicity'' method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 28 #5358. MR 0162159 (28:5358)
  • [4] U. Mosco, Consequence of convex sets and of solutions of variational inequalities, Advances in Math. 3 (1969), 510-585. MR 0298508 (45:7560)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99, 90C30

Retrieve articles in all journals with MSC: 47H99, 90C30

Additional Information

Keywords: Nonlinear complementarity problem, operator equations with constraints, perturbations of variational inequalities, convex cones, nonlinear programming, monotone operators
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society